# SDR DALA2025072305523

- Difficulty date: July 17, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 75,438 hours, 35,861 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3262,  BROKEN EXPOSED WIRING AT ROW 24 DEF.  REPAIRED EMERGENCY PATH LIGHTING WIRING AT ROW 24DEF IAW A320 AMM 20-90. (LP: 7455352)
